# SDR DALA2020102503457

- Difficulty date: October 23, 2020
- Submitted: October 25, 2020
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 22,403 hours, 8,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE FROM 28FED TO 32FED.  R & R BATTERY AND CHARGER FOR ROWS 28-32 RT SIDE, PER B737 AMM 33-51.  OPERATIONS TEST GOOD.
